advertisement
Question
Posted by: Sandra M | 2010/04/15

Numb Leg

I had a mini stroke in Feb and taking medication for blood pressure, cholesterol and a half disprin everyday. The last few days my leg feels numb and I feel pins and needles in my foot - the same side which was effected with the mini stroke. Is this normal or should i consult my doctor.
Plse advise

Thanks
Sandra

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Sandra
rather let your doctor have a look - may just be a pinched nerve in the back but could be signs of another stroke too
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/04/15

Hallo Sandra
rather let your doctor have a look - may just be a pinched nerve in the back but could be signs of another stroke too
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement